Posted 8/6/2013 10:19 PM (GMT -6)
I went from a 175mcg dose to 200mcg dose. I had been taking my pill in the morning with caffeine and my doctor was sure it was affecting absorption. She told me to stop that and STILL increased my dosage. Now, 1 week later, I feel really weird. My skin is a lot more sensitive...I literally can get a temporary rash that will only last 2 hours. My lymph nodes are swollen and only getting worse. A different doctor checked me for mono, but it came back negative. He put me on antibiotics, but I feel as if I do not have any sort of bacterial infection. I don't have a sore throat, no congestion, nothing.
The main thing I'm speaking of here are the swollen lymph nodes in my neck. They are really sensitive to touch. I can't move my head and open my jaw certain ways or else it squeezes the nodes and puts a weird pressure inside my head and ears. This only started happening a few days after I increased my Synthroid dosage and stopped taking caffeine with it.
--- I also have this weird heavy-like headache. It also makes me feel slightly dizzy. Its not a sinus headache I KNOW IT. I felt kind of drowsy like today right when I woke up. All of together at once.